# SDR 2007UALA03320

- Difficulty date: August 22, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 56,923 hours, 21,389 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Module
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED DUE TO LOW QUANTITY ON THE LEFT HYDRAULIC SYSTEM FLUID LEVEL.   SERVICED RIGHT HYDRAULIC SYSTEM TO FULL AND NO LEAKS FOUND.  FOUND CRACK IN NR 1 ENGINE THRUST REVERSER CONTROL MODULE.  REPLACED DIRECTIONAL FLOW CONTROL VALVE.
